# SDR 99FDEA00457

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: ARC0502506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B TRAILING EDGE FLAP, AFT REMOVAL OF FWD FAIRING 635AL FOUND I/B HINGE BRACKET FWD O/B END CRACKED.  *S/D*  REMOVED AND REPLACED PER MM 57-53-01 AND O/B FLAP ASSY REMOVED AND REPLACED PER MM 27-50-30-4.
